Article

A Possible case of complete loss of Vision after Intra Ocular Administration of Bevacizumab: Case Report

Sajida S1★, Jaffar S M2, Balaji K2, Narayana G2★ Corresponding author

  1. 1Dental Surgeon, private practitioner, Adoni – 518302, Andhra Pradesh.
  2. 2Assistant Professor, Department of Pharmacology and Pharmacy Practice,Raghavendra Institute of Pharmaceutical Education and Research (RIPER), Anantapur – 515721, Andhra Pradesh.

CORRESPONDENCE

Sajida S

Dental Surgeon, private practitioner, Adoni – 518302, Andhra Pradesh.

jaffar909@yahoo.com

Received: 04-01-2013; Revised: 01-02-2013; Accepted: 14-03-2013.

Volume 6, Issue 1 · pp. 82–83 · PUBLISHED · DOI:

View on IJPP original site ↗

ABSTRACT

This is a case report focusing on a 62 years male patient who experienced complete loss of vision after the intra ocular administration of known strength of Bevacizumab. Bevacizumab is the choice of drug in the treatment of metastatic colorectal cancer, breast cancer, malignant mesothelioma, prostate cancer, age related macular degenerative and other ophthalmic diseases. But in this case Bevacizumab has developed severe adverse drug reaction which resulted in complete loss of vision. Naranjo's causality assessment algorithm was used to assess the adverse effect and it indicated Bevacizumab as probable cause of loss of vision.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    S, S., M, J. S., K, B., & G, N. (). A Possible case of complete loss of Vision after Intra Ocular Administration of Bevacizumab: Case Report. Indian Journal of Pharmacy Practice, 6(1), 82–83.